# SDR RAIA960125

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Tt2 Sensor
- Part number: 6945059010
- Condition: Failed
- Location: Rt Engine
- Part time: 1,660 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 7731 - IEC CAPTION ILLUMINATED IN-FLIGHT, WOULD NOT RESET.  MAINTENANCE REPLACED TT2 SENSOR, GROUND RUN GOOD.  ENGINE TT, 1,659.7 HOURS.  (X)
